what are the side effects of sniffing seroquel not the xr?? my brother has told me about it and he is taking 300mg a day and said he's similar to xanax when sniffed.
You should be concerned about this. This drug is not designed for this type of use, not to mention, the damage he is doing to his nasal passages. I wonder why he would want to take it this way, as I find it to be very quick acting... within 20 minutes, I am out for the count and in bed asleep.
300mg is a good size dose too! I take 200mg and it effects me this much.
It sounds like this is an addictive behavior, and possibly he may be replacing this med with some others he has abused in the past. i think you should talk to him about this and perhaps get him some help for addiction, if that is the case.
Good luck with this... you are a good sibling, to care about him like this. Stay on top of him and keep conversation open and non-judgemental, or he will shut down on you... you want to keep him telling you things, so you can monitor and know what you are dealing with.
Hello just answers. Not a good idea to be sniffying any drug. If I were you might let your brother know that you plan to tell his doctor. Hes not getting the benefit of the drug the way it was intended and that only is a negative. Never mind the possibilities of lung and nasal and throat damage. Best wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 17 answers
Posted 30 Jul 2010 • 1 answer
Posted 18 Sep 2010 • 4 answers
Posted 12 Apr 2011 • 2 answers
Posted 30 Apr 2013 • 1 answer